MAUDE Adverse Event Report: VDW GMBH EDDY; SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING

VDW GMBH EDDY; SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING
Catalog Number V041441000000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a eddy tip broke during use.No injury.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation was conducted with (b)(4) -results attached.No smooth breakage, melted.Breakage due to thermal influence ¿ misuse.Performance test of the undamaged product: passed.Nothing unusual to report was found during dhrs review.Nothing was changed in production process.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.

Brand Name
EDDY
Common Device Name
SYRINGE, PERIODONTIC, ENDODONTIC, IRRIGATING
Manufacturer (Section D)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM  81737
Manufacturer (Section G)
VDW GMBH
bayerwaldstrasse 15
munich bayern 81737
GM   81737
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24323939
Report Number9611053-2026-00049
Device Sequence Number9542014
Product Code EIC
UDI-Device Identifier07640159160090
UDI-Public07640159160090
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberV041441000000
Device Lot Number379527
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown